Tohoku Mathematical Journal

Generalized inverse method for subspace maps

Saichi Izumino

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 35, Number 4 (1983), 649-659.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228957

Digital Object Identifier
doi:10.2748/tmj/1178228957

Mathematical Reviews number (MathSciNet)
MR0721968

Zentralblatt MATH identifier
0529.47001

Subjects
Primary: 47A05: General (adjoints, conjugates, products, inverses, domains, ranges, etc.)

Citation

Izumino, Saichi. Generalized inverse method for subspace maps. Tohoku Math. J. (2) 35 (1983), no. 4, 649--659. doi:10.2748/tmj/1178228957. https://projecteuclid.org/euclid.tmj/1178228957


Export citation

References

  • [1] A. BEN-ISEAEL AND T. N. GREVILLE, Generalized Inverses: Theory and Applications, Wiley, New York, 1974.
  • [2] S. IZUMINO, Inequalities on transforms of subspaces of a Hubert space, Math. Japon. 2 (1980), 131-134.
  • [3] S. IZUMINO, Inequalities on operators with closed range, Math. Japon. 25 (1980), 423-429
  • [4] S. IZUMINO, The product of operators with closed range and an extension of the revers order law, Thoku Math. J. 34 (1982), 43-52.
  • [5] S. IZUMINO, Convergence of generalized inverses and spline projectors, J. Approx. Theor 38 (1983), 269-278.
  • [6] Y. KATO AND N. MORIYA, Maeda's inequality for pseudoinverses, Math. Japon. 22 (1977), 89-91.
  • [7] W. E. LONGSTAFF, A note on transforms of subspaces of Hubert space, Proc. Amer Math. Soc. 76 (1979), 268-270.
  • [8] W. E. LONGSTAFF, Subspace maps of operators on Hubert space, Proc. Amer. Math. Soc 84 (1982), 195-201.
  • [9] M. Z. NASHED, ED., Generalized Inverses and Applications, Academic Press, New York, San Francisco and London, 1976.
  • [10] G. W. STEWART, On the perturbations of pseudo-inverses, projections and linear square problems, SIAM Review 19 (1977), 634-662.